# SDR CA041031003

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393221
- Part serial: 91253H7506
- Condition: Cracked
- Location: Cockpit
- Part time: 20,389 hours, 25,409 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT SIDE WINDOW CRACK WHILE IN APPROACH. THE WINDOW WAS REPLACED IAW AMM.
